Beccapooh Posted July 27, 2006 Report Share Posted July 27, 2006 I know that it's only day one on the new med, but, everything that I've read about Toprol is that it should make me tired. Well, let me assure you that I'm far from tired. Quite the opposite. I had to take a sleeping pill last night (at about 2am) because I was so wired. I had taken the pill at about 8:30 because I wanted to make sure that this didn't happen (I seem to have a knack for having the "opposite" effect with meds) and I wanted to be prepared for a night of no sleep.Well about 10:30 I did fall asleep and I thought "Yippee!!" However, at about midnight I woke up wired. I could NOT sleep, I felt as though I needed to move, get up, move, get up, move around, just DO something. This is how I've felt when I've taken other drugs, but those reactions were more profound and bothersome. Of course, those drugs didn't bother me too much the first day either??? Then I went and looked up Toprol and it's generic form and it says to not take it if you have Asthma, Myasthenia Gravis, kidney disease and Raynaud's Syndrome. Well, I've all of those things (well, maybe not the MG, but, all the rest I have...............) Did my, friend, the wonderfully smart, brilliant *&%# of a PA give me the worst possible drug for me or not??? Shall I just wait and see??? Shall I switch my dose to the morning??? Any advice is much appreciated.Bec Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.